Tsinghua University Press Ltd. - Allocation of network error correction flow on disjoint paths

Author(s): Zhiqing Xiao ; Yunzhou Li ; Jing Wang
Publisher: Tsinghua University Press Ltd.
Publication Date: 1 April 2015
Volume: 20
Page(s): 182 - 187
ISSN (Electronic): 1007-0214
DOI: 10.1109/TST.2015.7085631
Regular:

The diversity provided by disjoint paths can increase the survivability of communication networks. This paper considers the allocation of network error correction flow on a network that consists... View More

Advertisement